# SDR USAASB96106

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE FOUND THE FORWARD ENTRY AND SERVICE DOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
